# SDR AALA202402260413

- Difficulty date: February 16, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 1,219 hours, 450 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVENS INOPERATIVE DUE TO SIGNIFICANT SMELL WHEN TURNED ON IN FLIGHT.  REPLACED NUMBER 1 (AALA202402192379) AND NUMBER 2 (AALA202402260413) FORWARD GALLEY OVENS. PER AMM 25-32-03.
